Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2703-2710
http://dx.doi.org/10.1155/IJMMS.2005.2703

On some equations related to derivations in rings

Department of Mathematics, Faculty of Education (PEF), University of Maribor, Koroška 160, Maribor 2000, Slovenia

Received 30 December 2004; Revised 21 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joso Vukman and Irena Kosi-Ulbl, “On some equations related to derivations in rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2703-2710, 2005. https://doi.org/10.1155/IJMMS.2005.2703.